MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE

C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE
Catalog Number 0684000472
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during an incoming inspection foreign matter was identified within ten statlock pouches.No further information was provided.This report addresses all ten devices.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of foreign material present in package is confirmed and was determined to be manufacturing related.One photograph of a maquet sl iab statlock was returned for evaluation.An initial visual observation of the photograph showed the clear side of a statlock packaging with a red square highlighting the presence of a hair-like material within the packaging.The packaging appeared to be sealed and contained one statlock, one foam tape strip and one skin prep pad.No evidence of use was observed in the sample in the returned photograph.The observed material within the packaging was determined to likely have been caused by a manufacturing issue.The investigation has been forwarded to the manufacturing site for further evaluation.This complaint will be recorded for future trending and monitoring purposes.Photo samples were not returned for the 9 other occurrences reported; therefore, these occurrences are inconclusive.

Brand Name
STATLOCK
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24145008
Report Number3006260740-2026-00120
Device Sequence Number15791997
Product Code KMK
UDI-Device Identifier00801741081248
UDI-Public(01)00801741081248(11)250930(17)290828(10)JUKV1051
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0684000472
Device Lot NumberJUKV1051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown